# SDR SIMA20190819003

- Difficulty date: August 19, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 37,695 hours, 32,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH OVER WING EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED LH OVER WING EMERGENCY LIGHT IAW AMM 33-50-07-000-801-A  AND 33-50-07-400-801-A.
